Follow
Aigul Khakimova
Aigul Khakimova
Институт математики с ВЦ УФИЦ РАН, Уфа, Россия
Verified email at matem.anrb.ru - Homepage
Title
Cited by
Cited by
Year
On a method for constructing the Lax pairs for nonlinear integrable equations
IT Habibullin, AR Khakimova, MN Poptsova
Journal of Physics A: Mathematical and Theoretical 49 (3), 035202, 2015
322015
Invariant manifolds and Lax pairs for integrable nonlinear chains
IT Habibullin, AR Khakimova
Theoretical and Mathematical Physics 191 (3), 793-810, 2017
22*2017
On a method for constructing the Lax pairs for integrable models via a quadratic ansatz
IT Habibullin, AR Khakimova
Journal of Physics A: Mathematical and Theoretical 50 (30), 305206, 2017
192017
A direct algorithm for constructing recursion operators and Lax pairs for integrable models
IT Habibullin, AR Khakimova
Theoretical and Mathematical Physics 196 (2), 1200-1216, 2018
17*2018
On the recursion operators for integrable equations
IT Habibullin, AR Khakimova
Journal of Physics A: Mathematical and Theoretical 51 (42), 425202, 2018
132018
On One Integrable Discrete System
EV Pavlova, IT Habibullin, AR Khakimova
Journal of Mathematical Sciences 241 (4), 409-422, 2019
10*2019
Invariant manifolds and separation of the variables for integrable chains
IT Habibullin, AR Khakimova
Journal of Physics A: Mathematical and Theoretical 53 (38), 385202, 2020
92020
Discrete exponential type systems on a quad graph, corresponding to the affine Lie algebras
IT Habibullin, AR Khakimova
Journal of Physics A: Mathematical and Theoretical 52 (36), 29 pp., 2019
52019
The chronic form of tick-born encephalitis with a clinical manifestation of disseminated encephalomyelitis (case description)
IF Khafizova, EZ Iakupov, TV Matveeva, V Fazylov, MM Ibatullin, ...
Zhurnal Nevrologii i Psikhiatrii Imeni SS Korsakova 112 (9 Pt 2), 48-51, 2012
52012
Characteristic Lie algebras of integrable differential-difference equations in 3D
IT Habibullin, AR Khakimova
Journal of Physics A: Mathematical and Theoretical 54 (29), 295202, 2021
42021
Integrable boundary conditions for the Hirota-Miwa equation and Lie algebras
I Habibullin, A Khakimova
Journal of Nonlinear Mathematical Physics 27 (3), 393-413, 2020
42020
Stress-induced disorders
RG Esin, OR Esin, AR Khakimova
Zhurnal Nevrologii i Psikhiatrii Imeni SS Korsakova 120 (5), 131-137, 2020
42020
On desription of generalized invariant manifolds for nonlinear equations
AR Khakimova
Ufa Math. J 10 (3), 106-116, 2018
4*2018
Spinal segmental myoclonus in multiple sclerosis (case report)
IF Khafizova, ZA Zalialova, EA Baranova, AR Khakimova, EZ Iakupov, ...
Zhurnal Nevrologii i Psikhiatrii Imeni SS Korsakova 114 (2 Pt 2), 48-54, 2014
42014
Central sensitization inventory-a Russian version
OR Esin, EA Gorobets, IK Khairullin, RG Esin, RG Gamirova, ...
Zhurnal Nevrologii i Psikhiatrii Imeni SS Korsakova 120 (6), 51-56, 2020
32020
Generalized invariant manifolds for integrable equations and their applications
HI Talgatovich, KA Rinatovna
Уфимский математический журнал 13 (2), 141-157, 2021
22021
Спинальная сегментарная миоклония при рассеянном склерозе (наблюдение из практики)
IF Khafizova, ZA Zalyalova, AR Khakimova, EZ Yakupov, EA Baranova, ...
Журнал неврологии и психиатрии им. CC Корсакова 114 (2-2), 48-54, 2014
22014
Neuroinflammation and Neuropathology
RG Esin, DR Safina, AR Khakimova, OR Esin
Neuroscience and Behavioral Physiology 52 (2), 196-201, 2022
2022
Construction of exact solutions to the Ruijsenaars-Toda lattice via generalized invariant manifolds
IT Habibullin, AR Khakimova, AO Smirnov
arXiv preprint arXiv:2110.14887, 2021
2021
Invariant Manifolds of Hyperbolic Integrable Equations and their Applications
IT Habibullin, AR Khakimova
Journal of Mathematical Sciences 257 (3), 410-423, 2021
2021
The system can't perform the operation now. Try again later.
Articles 1–20